Skip to Main content Skip to Navigation
Journal articles

A simple solution to the word problem for virtual braid groups

Abstract : We show a simple and easily implementable solution to the word problem for virtual braid groups.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01164543
Contributor : Paolo Bellingeri <>
Submitted on : Friday, March 4, 2016 - 10:46:29 AM
Last modification on : Monday, April 27, 2020 - 4:14:03 PM

Files

BelCisParVDef.pdf
Files produced by the author(s)

Identifiers

Citation

Paolo Bellingeri, Bruno Aaron Cisneros de la Cruz, Luis Paris. A simple solution to the word problem for virtual braid groups. Pacific Journal of Mathematics, Mathematical Sciences Publishers, 2016, 283 (2), pp.271-287. ⟨10.2140/pjm.2016.283.271⟩. ⟨hal-01164543v2⟩

Share

Metrics

Record views

407

Files downloads

477